| Catalog Number |
305106 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) follow up.It was reported black specs were observed under the needle cap.Our quality team has completed a device history record review for material number 305106 and lot number 4081033.The review did not identify any abnormalities during the production process that could have contributed to the condition, and all quality tests were within specification.Due to the unavailability of a sample for return, a comprehensive sample investigation could not be conducted.Consequently, the exact cause of this incident remains undetermined.Should you encounter any further issues with our product, we would appreciate the opportunity to perform a detailed analysis.At this time, no further action is deemed necessary.
Event or Problem Description
It is reported foreign matter.Description: black specs were observed under the needle cap, leading the healthcare provider to believe that the needle was contaminated.
Additional Manufacturer Narrative
H3: a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.